# SDR P5CA2017112800377

- Difficulty date: November 27, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 12,027 hours, 2,897 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Actuator
- Part number: 7321387006
- Part serial: 05207
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU DOOR STATUS MESSAGE. REMOVED & REPLACED APU DOOR ACTUATOR IAW AMM 49-15-06/401. THEN APU OPERATION CKED OK.
